Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Algebr Represent Theor

Search In Journal Title:

Abbravation: Algebras and Representation Theory

Search In Journal Abbravation:

Publisher

Springer Netherlands

Search In Publisher:

ISSN

1572-9079

Search In ISSN:
Search In Title Of Papers:

Uniqueness Theorems for Steinberg Algebras

Authors: Lisa Orloff Clark Cain EdieMichell
Publish Date: 2015/02/06
Volume: 18, Issue: 4, Pages: 907-916
PDF Link

Abstract

We prove CuntzKrieger and graded uniqueness theorems for Steinberg algebras We also show that a Steinberg algebra is basically simple if and only if its associated groupoid is both effective and minimal Finally we use results of Steinberg to characterise the center of Steinberg algebras associated to minimal groupoids


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: